IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Log in (now much improved!)

Citations for "Pure strategies in games with private information"

by Khan, M. Ali & Yeneng, Sun

For a complete description of this item, click here. For a RSS feed for citations of this item, click here.
as in new window

  1. Askoura, Y. & Sbihi, M. & Tikobaini, H., 2013. "The ex ante α-core for normal form games with uncertainty," Journal of Mathematical Economics, Elsevier, vol. 49(2), pages 157-162.
  2. Khan, M. Ali & Rath, Kali P. & Yu, Haomiao & Zhang, Yongchao, 2013. "Large distributional games with traits," Economics Letters, Elsevier, vol. 118(3), pages 502-505.
  3. Xiang Sun & Yongchao Zhang, 2015. "Pure-strategy Nash equilibria in nonatomic games with infinite-dimensional action spaces," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 58(1), pages 161-182, January.
  4. Khan, M. Ali & Rath, Kali P. & Sun, Yeneng, 1997. "On the Existence of Pure Strategy Equilibria in Games with a Continuum of Players," Journal of Economic Theory, Elsevier, vol. 76(1), pages 13-46, September.
  5. Miao, Jianjun, 2006. "Competitive equilibria of economies with a continuum of consumers and aggregate shocks," Journal of Economic Theory, Elsevier, vol. 128(1), pages 274-298, May.
  6. Lorenzo Rocco, 2007. "Anonymity in nonatomic games," International Review of Economics, Springer;Happiness Economics and Interpersonal Relations (HEIRS), vol. 54(2), pages 225-247, June.
  7. Carmona, Guilherme, 2004. "On the Existence of Pure Strategy Nash Equilibria in Large Games," FEUNL Working Paper Series wp465, Universidade Nova de Lisboa, Faculdade de Economia.
  8. Michal Bresky, 2008. "Pure Equilibrium Strategies in Multi-unit Auctions with Private Value Bidders," CERGE-EI Working Papers wp376, The Center for Economic Research and Graduate Education - Economics Institute, Prague.
  9. He, Wei & Sun, Xiang, 2014. "On the diffuseness of incomplete information game," Journal of Mathematical Economics, Elsevier, vol. 54(C), pages 131-137.
  10. Grant, Simon & Meneghel, Idione & Tourky, Rabee, 2013. "Savage Games: A Theory of Strategic Interaction with Purely Subjective Uncertainty," Risk and Sustainable Management Group Working Papers 151501, University of Queensland, School of Economics.
  11. Khan, M. Ali & Zhang, Yongchao, 2014. "On the existence of pure-strategy equilibria in games with private information: A complete characterization," Journal of Mathematical Economics, Elsevier, vol. 50(C), pages 197-202.
  12. Haifeng Fu, 2008. "Mixed-strategy equilibria and strong purification for games with private and public information," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 37(3), pages 521-532, December.
  13. Khan, M. Ali & Rath, Kali P., 2009. "On games with incomplete information and the Dvoretsky-Wald-Wolfowitz theorem with countable partitions," Journal of Mathematical Economics, Elsevier, vol. 45(12), pages 830-837, December.
  14. David Malueg, 2010. "Mixed-strategy equilibria in the Nash Demand Game," Economic Theory, Springer;Society for the Advancement of Economic Theory (SAET), vol. 44(2), pages 243-270, August.
  15. Carmona, Guilherme, 2006. "On a Theorem by Mas-Colell," FEUNL Working Paper Series wp485, Universidade Nova de Lisboa, Faculdade de Economia.
  16. Yang, Jian, 2011. "Asymptotic interpretations for equilibria of nonatomic games," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 491-499.
  17. Carmona, Guilherme & Podczeck, Konrad, 2009. "On the existence of pure-strategy equilibria in large games," Journal of Economic Theory, Elsevier, vol. 144(3), pages 1300-1319, May.
  18. Carmona, Guilherme, 2007. "Intermediate Preferences and Behavioral Conformity in Large Games," FEUNL Working Paper Series wp523, Universidade Nova de Lisboa, Faculdade de Economia.
  19. Haifeng Fu & Ying Xu & Luyi Zhang, 2016. "Pure-strategy Nash equilibria in large games: characterization and existence," International Journal of Game Theory, Springer;Game Theory Society, vol. 45(3), pages 685-697, August.
  20. Mallick, Indrajit, 2011. "On the existence of pure strategy Nash equilibria in two person discrete games," Economics Letters, Elsevier, vol. 111(2), pages 144-146, May.
  21. M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2012. "Large Games with a Bio-Social Typology," Working Papers 035, Ryerson University, Department of Economics.
  22. Fu, Haifeng & Sun, Yeneng & Yannelis, Nicholas C. & Zhang, Zhixiang, 2007. "Pure strategy equilibria in games with private and public information," Journal of Mathematical Economics, Elsevier, vol. 43(5), pages 523-531, June.
  23. Fu, Haifeng & Xu, Ying & Zhang, Luyi, 2007. "Characterizing Pure-strategy Equilibria in Large Games," MPRA Paper 7514, University Library of Munich, Germany.
  24. Grant, Simon & Meneghel, Idione & Tourky, Rabee, 2016. "Savage games," Theoretical Economics, Econometric Society, vol. 11(2), May.
  25. Yu, Haomiao & Zhang, Zhixiang, 2007. "Pure strategy equilibria in games with countable actions," Journal of Mathematical Economics, Elsevier, vol. 43(2), pages 192-200, February.
  26. Aliprantis, Charalambos D. & Glycopantis, Dionysius & Puzzello, Daniela, 2006. "The joint continuity of the expected payoff functions," Journal of Mathematical Economics, Elsevier, vol. 42(2), pages 121-130, April.
  27. M. Ali Khan & Kali P. Rath & Yeneng Sun & Haomiao Yu, 2011. "On Large Games with a Bio-Social Typology," Economics Working Paper Archive 585, The Johns Hopkins University,Department of Economics.
  28. Ennio Bilancini & Leonardo Boncinelli, 2016. "Strict Nash equilibria in non-atomic games with strict single crossing in players (or types) and actions," Economic Theory Bulletin, Springer;Society for the Advancement of Economic Theory (SAET), vol. 4(1), pages 95-109, April.
  29. Carmona, Guilherme, 2008. "Large games with countable characteristics," Journal of Mathematical Economics, Elsevier, vol. 44(3-4), pages 344-347, February.
  30. Noguchi, Mitsunori, 2009. "Existence of Nash equilibria in large games," Journal of Mathematical Economics, Elsevier, vol. 45(1-2), pages 168-184, January.
This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.